# SDR NACA2025031100008

- Difficulty date: March 11, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,594 hours, 16,111 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORM PACK CONTROLLER STANDBY BITE FOUND L NO GO LAMP ON WHEN TURN THE TEST SWITCH TO POSITION 7. REPLACED LH PACK LOWER COMPRESSOR SENSOR.  REPLACED WIRES W5312-001-18, W5312-002-18, W5312-003-18 IAW WDM 36-23-21 REV 3.
